# SDR N582006F00000

- Difficulty date: February 10, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N421RG
- Make and model: Cessna 421C
- Aircraft serial: 421C0643
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case Half
- Part number: 653951A7
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,544 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E

## Discrepancy

RT ENGINE WAS SHUTDOWN IN FLIGHT DUE TO EXTREME SHAKING.  PROP FEATHERED OK AND AIRCRAFT LANDIED WITHOUT FURTHER INCIDENT.  AFTER ENGINE SHUTDOWN  PILOT NOTED OIL RUNNING OUT OF ENGINE ON IB SIDE.  POST LANDING INSPECTION REVEALED SEPARATED CRACK ABOVE THE NR 5 CYLINDER FLANGE.  (K)
